Translator Disclaimer
2017 Periodic magnetic curves in Berger spheres
Jun-ichi Inoguchi, Marian Ioan Munteanu
Tohoku Math. J. (2) 69(1): 113-128 (2017). DOI: 10.2748/tmj/1493172131

Abstract

It is an interesting question whether a given equation of motion has a periodic solution or not, and in the positive case to describe it. We investigate periodic magnetic curves in elliptic Sasakian space forms and we obtain a quantization principle for periodic magnetic flowlines on Berger spheres. We give a criterion for periodicity of magnetic curves on the unit sphere ${\mathbb{S}}^3$.

Citation

Download Citation

Jun-ichi Inoguchi. Marian Ioan Munteanu. "Periodic magnetic curves in Berger spheres." Tohoku Math. J. (2) 69 (1) 113 - 128, 2017. https://doi.org/10.2748/tmj/1493172131

Information

Published: 2017
First available in Project Euclid: 26 April 2017

zbMATH: 1367.53040
MathSciNet: MR3640017
Digital Object Identifier: 10.2748/tmj/1493172131

Subjects:
Primary: 53C15
Secondary: 37J45, 53C25, 53C30, 53C80

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • 2017
Back to Top